# SDR ASMF201312006

- Difficulty date: December 3, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 32,793 hours, 20,144 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 70 KNOTS WITH 51,000 KG WEIGHT, DUE TO CONFIGURATION ALARM SHOWED.  PERFORMED BITE TO PSEU IAW AMM 32-09-10, NO FAILURE CODE WAS SHOWN & TAKEOFF WARNING SYS TEST WAS PERFORMED IAW AMM 31-51-00, ALL CORRECT.  THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 58,059 KG & BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.
